Orlando Merino
Orlando Merino
Professor of Mathematics, University of Rhode Island
Potvrđena adresa e-pošte na uri.edu - Početna stranica
Naslov
Citirano
Citirano
Godina
Discrete dynamical systems and difference equations with Mathematica
MRS Kulenovic, O Merino
CRC Press, 2002
3462002
Classical control using H∞ methods: theory, optimization, and design
JW Helton, O Merino
Society for Industrial and Applied Mathematics, 1998
1311998
Rational systems in the plane
E Camouzis, MRS Kulenović, G Ladas, O Merino
Journal of Difference Equations and Applications 15 (3), 303-323, 2009
1152009
Competitive-exclusion versus competitive-coexistence for systems in the plane
MRS Kulenović, O Merino
Discrete & Continuous Dynamical Systems-B 6 (5), 1141, 2006
1062006
Invariant manifolds for competitive discrete systems in the plane
MRS Kulenović, O Merino
International Journal of Bifurcation and Chaos 20 (08), 2471-2486, 2010
962010
Global bifurcation for discrete competitive systems in the plane
MRS Kulenović, O Merino
Discrete & Continuous Dynamical Systems-B 12 (1), 133, 2009
882009
A global attractivity result for maps with invariant boxes
MRS Kulenović, O Merino
Discrete & Continuous Dynamical Systems-B 6 (1), 97, 2006
692006
Coordinate optimization for bi-convex matrix inequalities
JW Helton, O Merino
Proceedings of the 36th IEEE Conference on Decision and Control 4, 3609-3613, 1997
371997
Conditions for Optimality over
JW Helton, O Merino
SIAM journal on control and optimization 31 (6), 1379-1415, 1993
291993
On the global behavior of solutions to a planar system of difference equations
S Basu, O Merino
arXiv preprint arXiv:0812.3318, 2008
262008
Stability analysis of Pielou's equation with period-two coefficient
MRS Kulenović, O Merino
Journal of Difference Equations and Applications 13 (5), 383-406, 2007
232007
A short history of complex numbers
O Merino
University of Rhode Island, 2006
232006
Global attractivity of the equilibrium of for q< p
MRS Kulenović, O Merino
Journal of Difference Equations and Applications 12 (1), 101-108, 2006
22*2006
Global attractivity of the equilibrium of a difference equation: an elementary proof assisted by computer algebra system
O Merino
Journal of Difference Equations and Applications 17 (1), 33-41, 2011
212011
Global behavior of solutions to two classes of second-order rational difference equations
S Basu, O Merino
Advances in Difference Equations 2009, 1-27, 2009
172009
Sufficient conditions for optimization of matrix functions
JW Helton, O Merino
Proceedings of the 37th IEEE Conference on Decision and Control (Cat. No …, 1998
171998
Classical Control Using H∞ Methods: Theory
JW Helton, O Merino
Optimization and Design. SIAM, Philadelphia, 1998
171998
Algorithms for optimizing over analytic functions
JW Helton, O Merino, TE Walker
Indiana University Mathematics Journal, 839-874, 1993
171993
Classical Control Using H-Infinity Methods: An Introduction to Design
JW Helton, O Merino
Society for Industrial and Applied Mathematics, 1998
161998
Alternative approaches in frequency domain design of single loop feedback systems with plant uncertainty
FN Bailey, JW Helton, O Merino
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 1997
151997
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20